Advanced Search
Article Contents
Article Contents

Uniqueness of positive solutions to some coupled nonlinear Schrödinger equations

Abstract Related Papers Cited by
  • We study the uniqueness of positive solutions of the following coupled nonlinear Schrödinger equations: \begin{eqnarray*} \Delta u_1-\lambda_1 u_1+\mu_1u_1^3+\beta u_1u_2^2=0\quad in\quad R^N,\\ \Delta u_2-\lambda_2u_2+\mu_2u_2^3+\beta u_1^2u_2=0\quad in\quad R^N, \\ u_1>0, u_2>0, u_1, u_2 \in H^1 (R^N), \end{eqnarray*} where $N\leq3$, $\lambda_1,\lambda_2,\mu_1,\mu_2$ are positive constants and $\beta\geq 0$ is a coupling constant. We prove first the uniqueness of positive solution for sufficiently small $\beta > 0$. Secondly, assuming that $\lambda_1=\lambda_2$, we show that $u_1=u_2\sqrt{\beta-\mu_1}/\sqrt{\beta-\mu_2}$ when $\beta > \max\{\mu_1,\mu_2\}$ and thus obtain the uniqueness of positive solution using the corresponding result of scalar equation. Finally, for $N=1$ and $\lambda_1=\lambda_2$, we prove the uniqueness of positive solution when $0\leq \beta\notin [\min\{\mu_1,\mu_2\},\max\{\mu_1,\mu_2\}]$ and thus give a complete classification of positive solutions.
    Mathematics Subject Classification: Primary: 35B40, 35B05; Secondary: 35J55.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Ambrosetti and E. Colorado, Bound and ground states of coupled nonlinear Schrödinger equations, C. R. Math. Acad. Sci. Paris, 342 (2006), 453-458.doi: 10.1016/j.crma.2006.01.024.


    J. Busca and B. Sirakov, Symmetry results for semilinear elliptic systems in the whole space, J. Differential Equations, 163 (2000), 41-56.doi: 10.1006/jdeq.1999.3701.


    T. Bartsch and Z. Q. Wang, Note on ground states of nonlinear Schrödinger systems, J. Part. Diff. Eqns., 19 (2006), 200-207.


    T. Bartsch, Z. Q. Wang and J. Wei, Bound states for a coupled Schrödinger system, J. Fixed Point Theory Appl., 2 (2007), 353-367.doi: 10.1007/s11784-007-0033-6.


    E. N. Dancer and J. Wei, Spike solutions in coupled nonlinear Schrödinger equations with attractive interaction, Trans. Amer. Math. Soc., 361 (2009), 1189-1208.doi: 10.1090/S0002-9947-08-04735-1.


    N. Ikoma, Uniqueness of positive solutions for a nonlinear elliptic system, NoDEA, 16 (2009), 555-567.doi: 10.1007/s00030-009-0017-x.


    X. Kang and J. Wei, On interacting bumps of semi-classical states of nonlinear Schrödinger equations, Adv. Diff. Eqns., 5 (2000), 899-928.


    M. K. Kwong, Uniqueness of positive solutions of $\Delta u-u+u^p=0$ in $\mathbbR^n$, Arch. Rat. Mech. Anal., 105 (1989), 243-266.doi: 10.1007/BF00251502.


    T. C. Lin and J. Wei, Ground state of $N$ coupled nonlinear Schrödinger equations in $R^n$, $n\leq 3$, Communications in Mathematical Physics, 255 (2005), 629-653.doi: 10.1007/s00220-005-1313-x.


    T. C. Lin and J. Wei, Spikes in two-component systems of nonlinear Schrödinger equations with trapping potentials, J. Diff. Eqns., 229 (2006), 538-569.doi: 10.1016/j.jde.2005.12.011.


    O. Lopes, Uniqueness of a symmetric positive solutions to an ODE system, Elect. J. Diff. Eqns., 162 (2009), 1-8.


    B. Sirakov, Least energy solitary waves for a system of nonlinear Schrödinger equations, Comm. Math. Physics, 271 (2007), 199-221.doi: 10.1007/s00220-006-0179-x.

  • 加载中

Article Metrics

HTML views() PDF downloads(321) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint